MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT SKIN STAPLER 35R; STAPLE, REMOVABLE (SKIN)
Model Number IPN028492
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "the stapler malfunctioned, it jammed and delivered several staples at once".No report of patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.The returned stapler was visually examined with and w ithout magnification.Visual examination of the returned stapler revealed that the staples appeared properly aligned.The stapler was returned with the trigger not engaged, and there were no signs of biological material on the device.The stapler was received with 26 staples left in the cartridge, indicating at least 9 staples were fired by the customer.A functional inspection was performed on the sample by attempting to fire staples from the returned stapler.Upon full engagement of the trigger, the first staple fully formed and released.To simulate insertion into the skin, the stapler was fired into a simulated skin pad.The remaining staples were fired and were able to engage and close into the simulated skin.No functional problem was found with the returned sample.The reported complaint of "misfire/jamming-multiple staples firing" could not be confirmed based upon the sample received.The customer returned one unit of 528135 visistat 35r 6/box for investigation.The returned stapler was able to form and release all remaining staples in the cover block.A device history record review could not be performed as no lot number was provided by the customer.There were no functional issues found with the returned stapler.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
WECK VISISTAT SKIN STAPLER 35R
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23426827
Report Number3003898360-2025-00807
Device Sequence Number18605465
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)230711(17)280710(10)73G2300470(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028492
Device Catalogue Number528135
Device Lot Number73G2300470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown